# SDR CALA2025011701940

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 94,746 hours, 20,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT AC AIR SMELLS   LIKE DIRTY CARPETS. BA D. REF FIM21-00 TASK SUPPORT, FOUND ENGINE #1 OVER SERVICED WITH OIL, SUSPECT SMELL DUE TO OVER SERVICING OF ENGINE, RAN ENGINE, NO ABNORMAL SMELLS NOTED, OK FOR CONTINUED SERVICE.
